Monotone viable trajectories for functional differential inclusions. (English) Zbl 0472.34043


34K05 General theory of functional-differential equations
Full Text: DOI


[1] Aubin, J. P.; Cellina, A.; Nohel, J., Monotone trajectories of multivalued dynamical systems, Ann. Mat. Pura Appl., 115, 99-117 (1977), (4) · Zbl 0392.49019
[2] Hale, J., Theory of Functional Differential Equations, (Applied Mathematical Sciences, Vol. 3 (1977), Springer-Verlag: Springer-Verlag New York/Berlin) · Zbl 0222.34003
[3] Aubin, J. P.; Siegel, J., Fixed points and stationary points of dissipative multivalued maps, (Proc. Amer. Math. Soc., 78 (1980)), 391-398, No. 3 · Zbl 0446.47049
[4] Yosida, K., Functional Analysis, (Grundlehren der Mathematischen Wissenschaften, Vol. 123 (1978), Springer-Verlag: Springer-Verlag New York/Berlin), 120-123
[6] Cellina, A., A theorem on the approximation of compact multivalued mappings, Rend. Mat., 47 (1969), (6)
[7] Ky-Fan, A minimax inequality and applications, (Shisha, Oved, Inequalities III (1972), Academic Press: Academic Press New York), 103-113 · Zbl 0302.49019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.